MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Cardiogenic Shock (2262)
Date of Event 08/28/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
(b)(6) study.It was reported that cardiogenic shock and death occurred.In (b)(6) 2016, due to a clinical status assessment indicating the qualifying condition of unstable angina, the patient was referred for cardiac catheterization.The target lesion was 95% stenosed, 20 mm long with a reference vessel diameter of 2.5 mm located in the distal right coronary artery (rca).The target lesion was treated with pre dilatation and placement of a 2.75 x 28 mm study stent with 0% residual stenosis.The patient was discharged on dual antiplatelet therapy.In (b)(6) 2017, the patient was diagnosed with non-st segment elevation myocardial infarction considered not related to the device.As there were no acute wall motion abnormalities in the distribution of the previously placed bypass grafts, the physician deemed that no coronary angiography was required.Two days later, the ejection fraction was improved from 30% to 50% and wall motion abnormality was consistent with obstruction of the posterior circumflex artery per analysis.The patient had a change in medication dose of isosorbide mononitrate along with reduction of dose in amlodipine during the hospital course.The patient was discharged with dual anti-platelet medications.Twenty days later the patient was hospitalized due to cardiogenic shock.On the same day, the patient expired.The cause of death was cardiogenic shock.It was unknown whether an autopsy was performed or not.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8417572
Report Number2134265-2019-02362
Device Sequence Number11210033
Product Code NIQ
UDI-Device Identifier08714729840282
UDI-Public08714729840282
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2016
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0018468288
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age64 YR